# SDR REXA2017042000529

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 7,283 hours, 4,890 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Condition: Kinked
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: 2896010661
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA OXYGEN MASK HAS A KINKED HOSE.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-21-09.
